Alert archive / Tennessee / River Flood Warnings in 2014
River Flood Warning 40, NWS Memphis, TN
NWS Memphis, TN issued this river flood warning at Jun 8, 2014, 1:25 PM CDT for Dyer County, Gibson County, Obion County, Tennessee. It took effect at Jun 9, 2014, 7:00 AM CDT. It was in force for 8 days.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2014, 1:25 PM CDT (18:25 UTC)
- In effect from
- Jun 9, 2014, 7:00 AM CDT
- Expired
- Jun 16, 2014, 7:00 PM CDT
- In force
- 8 days
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Dyer County, TN, Gibson County, TN, Obion County, TN
The radar
The Paducah radar (KPAH), 95 km from the middle of the area, began a volume at 18:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Obion River near Obion (OBNT1). The gauge peaked at 36.50 ft at Jun 12, 2014, 3:00 AM CDT.
- Action stage
- 29 ft
- Minor stage
- 34 ft
- Moderate stage
- 38.5 ft
- Major stage
- 43 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07026040, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
258
WGUS44 KMEG 081825
FLWMEG
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
125 PM CDT SUN JUN 8 2014
THE NATIONAL WEATHER SERVICE HAS ISSUED A FLOOD WARNING FOR THE OBION
RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FOLLOWUP FLOOD STATEMENT WILL BE ISSUED SUNDAY EVENING OR SOONER IF
CONDITIONS WARRANT.
FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.
DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.
STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE
LATEST RIVER INFORMATION.
&&
TNC045-053-131-091825-
/O.NEW.KMEG.FL.W.0040.140609T1200Z-140611T1800Z/
/OBNT1.1.ER.140609T1200Z.140610T1200Z.140611T1200Z.NO/
125 PM CDT SUN JUN 8 2014
THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A
* FLOOD WARNING FOR
THE OBION RIVER NEAR OBION
* FROM MONDAY JUNE 09 UNTIL WEDNESDAY JUNE 11.
* AT 01 PM SUNDAY THE STAGE WAS...33.6 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 34.5 FEET TUESDAY JUNE 10.
* FLOOD STAGE IS 34.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY MONDAY JUNE 09 AND CONTINUE
TO RISE TO NEAR 34.5 FEET BY TUESDAY JUNE 10. THE RIVER WILL FALL
BELOW FLOOD STAGE BY WEDNESDAY JUNE 11.
AT 35.0 FEET, SEVERAL SECONDARY ROADS AND LARGE AREAS OF FARM LAND
ARE FLOODED IN NORTHERN DYER COUNTY. FLOODING IS OCCURRING AROUND
RIVES IN SOUTHEAST OBION COUNTY.
&&
LAT...LON 3628 8927 3633 8909 3633 8895 3620 8895
3614 8927
$$9 follow-up statements
076
WGUS84 KMEG 130226
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
926 PM CDT THU JUN 12 2014
THE FLOOD WARNING CONTINUES FOR THE OBION RIVER...S.F. FORK FORKED
DEER RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NEXT RIVER STATEMENT WILL BE ISSUED FRIDAY MORNING OR SOONER IF CONDITIONS
WARRANT.
FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.
DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.
STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE
LATEST RIVER INFORMATION.
&&
TNC045-053-131-140226-
/O.CON.KMEG.FL.W.0040.000000T0000Z-140616T1200Z/
/OBNT1.1.ER.140609T0335Z.140612T1300Z.140616T0600Z.NO/
926 PM CDT THU JUN 12 2014
THE FLOOD WARNING CONTINUES FOR
THE OBION RIVER NEAR OBION
* UNTIL MONDAY JUNE 16.
* AT 09 PM THURSDAY THE STAGE WAS 36.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 34.0 FEET.
* AT 36.0 FEET...RIVES IS FLOODING. MOST CROP LAND NEAR THE RIVER IS
FLOODED
&&
LAT...LON 3628 8927 3633 8909 3633 8895 3620 8895
3614 8927
$$
TNC033-045-097-140226-
/O.CON.KMEG.FL.W.0044.000000T0000Z-000000T0000Z/
/HLST1.1.ER.140610T0025Z.140610T0300Z.000000T0000Z.NO/
926 PM CDT THU JUN 12 2014
THE FLOOD WARNING CONTINUES FOR
THE S.F. FORK FORKED DEER RIVER NEAR HALLS
* UNTIL FURTHER NOTICE.
* AT 09 PM THURSDAY THE STAGE WAS 9.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET.
* THE RIVER ROSE ABOVE FLOOD STAGE TUESDAY JUNE 10 AND WILL CONTINUE
RISING TO NEAR 10.0 FEET BY MONDAY JUNE 16. ADDITIONAL RISES MAY
BE POSSIBLE THEREAFTER.
* AT 10.5 FEET...FLOODING ON AGRICULTURE LAND NEAR THE RIVER
&&
LAT...LON 3595 8948 3600 8940 3589 8932 3584 8940
$$551
WGUS84 KMEG 131601
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1101 AM CDT FRI JUN 13 2014
THE FLOOD WARNING CONTINUES FOR THE OBION RIVER...S.F. FORK FORKED
DEER RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NEXT RIVER STATEMENT WILL BE ISSUED TONIGHT OR SOONER IF CONDITIONS
WARRANT.
FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.
DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.
STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE
LATEST RIVER INFORMATION.
&&
TNC045-053-131-141601-
/O.EXT.KMEG.FL.W.0040.000000T0000Z-140616T1500Z/
/OBNT1.1.ER.140609T0335Z.140612T1300Z.140616T0900Z.NO/
1101 AM CDT FRI JUN 13 2014
THE FLOOD WARNING CONTINUES FOR
THE OBION RIVER NEAR OBION
* UNTIL MONDAY JUNE 16.
* AT 10 AM FRIDAY THE STAGE WAS 36.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 34.0 FEET.
* AT 36.0 FEET...RIVES IS FLOODING. MOST CROP LAND NEAR THE RIVER IS
FLOODED
&&
LAT...LON 3628 8927 3633 8909 3633 8895 3620 8895
3614 8927
$$
TNC033-045-097-141601-
/O.CON.KMEG.FL.W.0044.000000T0000Z-000000T0000Z/
/HLST1.1.ER.140610T0025Z.140610T0300Z.000000T0000Z.NO/
1101 AM CDT FRI JUN 13 2014
THE FLOOD WARNING CONTINUES FOR
THE S.F. FORK FORKED DEER RIVER NEAR HALLS
* UNTIL FURTHER NOTICE.
* AT 10 AM FRIDAY THE STAGE WAS 9.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 10.0 FEET SATURDAY JUNE 14.
* FLOOD STAGE IS 9.0 FEET.
* THE RIVER ROSE ABOVE FLOOD STAGE TUESDAY JUNE 10 AND WILL CONTINUE
RISING TO NEAR 10.0 FEET BY SATURDAY JUNE 14 THEN BEGIN FALLING.
* AT 10.5 FEET...FLOODING ON AGRICULTURE LAND NEAR THE RIVER
&&
LAT...LON 3595 8948 3600 8940 3589 8932 3584 8940
$$777
WGUS84 KMEG 140118
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
818 PM CDT FRI JUN 13 2014
THE FLOOD WARNING CONTINUES FOR THE OBION RIVER...S.F. FORK FORKED
DEER RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NEXT RIVER STATEMENT WILL BE ISSUED SATURDAY.
FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.
DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.
STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE
LATEST RIVER INFORMATION.
&&
TNC045-053-131-150118-
/O.CON.KMEG.FL.W.0040.000000T0000Z-140616T1500Z/
/OBNT1.1.ER.140609T0335Z.140612T1300Z.140616T0900Z.NO/
818 PM CDT FRI JUN 13 2014
THE FLOOD WARNING CONTINUES FOR
THE OBION RIVER NEAR OBION
* UNTIL MONDAY JUNE 16.
* AT 8 PM FRIDAY THE STAGE WAS 35.8 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 34.0 FEET.
* AT 36.0 FEET...RIVES IS FLOODING. MOST CROP LAND NEAR THE RIVER IS
FLOODED
&&
LAT...LON 3628 8927 3633 8909 3633 8895 3620 8895
3614 8927
$$
TNC033-045-097-150118-
/O.EXT.KMEG.FL.W.0044.000000T0000Z-140619T0300Z/
/HLST1.1.ER.140610T0025Z.140610T0300Z.140618T2100Z.NO/
818 PM CDT FRI JUN 13 2014
THE FLOOD WARNING CONTINUES FOR
THE S.F. FORK FORKED DEER RIVER NEAR HALLS
* UNTIL WEDNESDAY JUNE 18.
* AT 8 PM FRIDAY THE STAGE WAS 9.8 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 10.0 FEET SUNDAY JUNE 15.
* FLOOD STAGE IS 9.0 FEET.
* THE RIVER ROSE ABOVE FLOOD STAGE TUESDAY JUNE 10 AND WILL CONTINUE
RISING TO NEAR 10.0 FEET BY SUNDAY JUNE 15. THE RIVER WILL FALL
BELOW FLOOD STAGE NO LATER THAN WEDNESDAY JUNE 18.
* AT 10.5 FEET...FLOODING ON AGRICULTURE LAND NEAR THE RIVER
&&
LAT...LON 3595 8948 3600 8940 3589 8932 3584 8940
$$069
WGUS84 KMEG 141630
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1130 AM CDT SAT JUN 14 2014
THE FLOOD WARNING CONTINUES FOR THE OBION RIVER...S.F. FORK FORKED
DEER RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NEXT RIVER STATEMENT WILL BE ISSUED TONIGHT OR SOONER IF CONDITIONS
WARRANT.
FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.
DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.
STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE
LATEST RIVER INFORMATION.
&&
TNC045-053-131-151630-
/O.EXT.KMEG.FL.W.0040.000000T0000Z-140617T0000Z/
/OBNT1.1.ER.140609T0335Z.140612T1300Z.140616T1800Z.NO/
1130 AM CDT SAT JUN 14 2014
THE FLOOD WARNING CONTINUES FOR
THE OBION RIVER NEAR OBION
* UNTIL MONDAY JUNE 16.
* AT 11 AM SATURDAY THE STAGE WAS 35.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 34.0 FEET.
* AT 35.0 FEET...SEVERAL SECONDARY ROADS AND LARGE AREAS OF FARM
LAND ARE FLOODED IN NORTHERN DYER COUNTY. FLOODING IS OCCURRING
AROUND RIVES IN SOUTHEAST OBION COUNTY
&&
LAT...LON 3628 8927 3633 8909 3633 8895 3620 8895
3614 8927
$$
TNC033-045-097-151630-
/O.EXT.KMEG.FL.W.0044.000000T0000Z-140619T0824Z/
/HLST1.1.ER.140610T0025Z.140610T0300Z.140619T0224Z.NO/
1130 AM CDT SAT JUN 14 2014
THE FLOOD WARNING CONTINUES FOR
THE S.F. FORK FORKED DEER RIVER NEAR HALLS
* UNTIL WEDNESDAY JUNE 18.
* AT 11 AM SATURDAY THE STAGE WAS 9.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 10.3 FEET MONDAY JUNE 16.
* FLOOD STAGE IS 9.0 FEET.
* THE RIVER ROSE ABOVE FLOOD STAGE TUESDAY JUNE 10 AND WILL CONTINUE
RISING TO NEAR 10.3 FEET BY MONDAY JUNE 16. THE RIVER WILL FALL
BELOW FLOOD STAGE WEDNESDAY JUNE 18.
* AT 10.5 FEET...FLOODING ON AGRICULTURE LAND NEAR THE RIVER
&&
LAT...LON 3595 8948 3600 8940 3589 8932 3584 8940
$$064
WGUS84 KMEG 141752
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1251 PM CDT SAT JUN 14 2014
THE FLOOD WARNING CONTINUES FOR THE OBION RIVER...S.F. FORK FORKED
DEER RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NEXT RIVER STATEMENT WILL BE ISSUED TONIGHT OR SOONER IF CONDITIONS
WARRANT.
FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.
DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.
STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE
LATEST RIVER INFORMATION.
&&
TNC045-053-131-151751-
/O.CON.KMEG.FL.W.0040.000000T0000Z-140617T0000Z/
/OBNT1.1.ER.140609T0335Z.140612T1300Z.140616T1800Z.NO/
1251 PM CDT SAT JUN 14 2014
THE FLOOD WARNING CONTINUES FOR
THE OBION RIVER NEAR OBION
* UNTIL MONDAY JUNE 16.
* AT 12 PM SATURDAY THE STAGE WAS 35.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 34.0 FEET.
* AT 35.0 FEET...SEVERAL SECONDARY ROADS AND LARGE AREAS OF FARM
LAND ARE FLOODED IN NORTHERN DYER COUNTY. FLOODING IS OCCURRING
AROUND RIVES IN SOUTHEAST OBION COUNTY
&&
LAT...LON 3628 8927 3633 8909 3633 8895 3620 8895
3614 8927
$$
TNC033-045-097-151751-
/O.CON.KMEG.FL.W.0044.000000T0000Z-140619T0824Z/
/HLST1.1.ER.140610T0025Z.140610T0300Z.140619T0224Z.NO/
1251 PM CDT SAT JUN 14 2014
THE FLOOD WARNING CONTINUES FOR
THE S.F. FORK FORKED DEER RIVER NEAR HALLS
* UNTIL WEDNESDAY JUNE 18.
* AT 12 PM SATURDAY THE STAGE WAS 9.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 10.3 FEET MONDAY JUNE 16.
* FLOOD STAGE IS 9.0 FEET.
* THE RIVER ROSE ABOVE FLOOD STAGE TUESDAY JUNE 10 AND WILL CONTINUE
RISING TO NEAR 10.3 FEET BY MONDAY JUNE 16. THE RIVER WILL FALL
BELOW FLOOD STAGE WEDNESDAY JUNE 18.
* AT 10.5 FEET...FLOODING ON AGRICULTURE LAND NEAR THE RIVER
&&
LAT...LON 3595 8948 3600 8940 3589 8932 3584 8940
$$799
WGUS84 KMEG 150024
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
724 PM CDT SAT JUN 14 2014
THE FLOOD WARNING CONTINUES FOR THE OBION RIVER...S.F. FORK FORKED
DEER RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NEXT RIVER STATEMENT WILL BE ISSUED SUNDAY.
FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.
DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.
STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE
LATEST RIVER INFORMATION.
&&
TNC045-053-131-160024-
/O.EXT.KMEG.FL.W.0040.000000T0000Z-140617T0300Z/
/OBNT1.1.ER.140609T0335Z.140612T1300Z.140616T2100Z.NO/
724 PM CDT SAT JUN 14 2014
THE FLOOD WARNING CONTINUES FOR
THE OBION RIVER NEAR OBION
* UNTIL MONDAY JUNE 16.
* AT 7 PM SATURDAY THE STAGE WAS 35.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 34.0 FEET.
* AT 35.0 FEET...SEVERAL SECONDARY ROADS AND LARGE AREAS OF FARM
LAND ARE FLOODED IN NORTHERN DYER COUNTY. FLOODING IS OCCURRING
AROUND RIVES IN SOUTHEAST OBION COUNTY
&&
LAT...LON 3628 8927 3633 8909 3633 8895 3620 8895
3614 8927
$$
TNC033-045-097-160024-
/O.EXT.KMEG.FL.W.0044.000000T0000Z-140619T0730Z/
/HLST1.1.ER.140610T0025Z.140610T0300Z.140619T0130Z.NO/
724 PM CDT SAT JUN 14 2014
THE FLOOD WARNING CONTINUES FOR
THE S.F. FORK FORKED DEER RIVER NEAR HALLS
* UNTIL WEDNESDAY JUNE 18.
* AT 7 PM SATURDAY THE STAGE WAS 10.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 10.3 FEET MONDAY JUNE 16.
* FLOOD STAGE IS 9.0 FEET.
* THE RIVER ROSE ABOVE FLOOD STAGE TUESDAY JUNE 10 AND WILL CONTINUE
RISING TO NEAR 10.3 FEET BY MONDAY JUNE 16. THE RIVER WILL FALL
BELOW FLOOD STAGE NO LATER THAN WEDNESDAY JUNE 18.
* AT 10.5 FEET...FLOODING ON AGRICULTURE LAND NEAR THE RIVER
&&
LAT...LON 3595 8948 3600 8940 3589 8932 3584 8940
$$537
WGUS84 KMEG 151544
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1044 AM CDT SUN JUN 15 2014
THE FLOOD WARNING CONTINUES FOR THE OBION RIVER...S.F. FORK FORKED
DEER RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NEXT RIVER STATEMENT WILL BE ISSUED TONIGHT OR SOONER IF CONDITIONS
WARRANT.
FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.
DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.
STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE
LATEST RIVER INFORMATION.
&&
TNC045-053-131-161544-
/O.EXT.KMEG.FL.W.0040.000000T0000Z-140617T0600Z/
/OBNT1.1.ER.140609T0335Z.140612T1300Z.140617T0000Z.NO/
1044 AM CDT SUN JUN 15 2014
THE FLOOD WARNING CONTINUES FOR
THE OBION RIVER NEAR OBION
* UNTIL MONDAY JUNE 16.
* AT 10 AM SUNDAY THE STAGE WAS 34.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 34.0 FEET.
* AT 35.0 FEET...SEVERAL SECONDARY ROADS AND LARGE AREAS OF FARM
LAND ARE FLOODED IN NORTHERN DYER COUNTY. FLOODING IS OCCURRING
AROUND RIVES IN SOUTHEAST OBION COUNTY
&&
LAT...LON 3628 8927 3633 8909 3633 8895 3620 8895
3614 8927
$$
TNC033-045-097-161544-
/O.EXT.KMEG.FL.W.0044.000000T0000Z-140619T1000Z/
/HLST1.1.ER.140610T0025Z.140610T0300Z.140619T0400Z.NO/
1044 AM CDT SUN JUN 15 2014
THE FLOOD WARNING CONTINUES FOR
THE S.F. FORK FORKED DEER RIVER NEAR HALLS
* UNTIL WEDNESDAY JUNE 18.
* AT 10 AM SUNDAY THE STAGE WAS 10.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 10.3 FEET MONDAY JUNE 16.
* FLOOD STAGE IS 9.0 FEET.
* THE RIVER ROSE ABOVE FLOOD STAGE TUESDAY JUNE 10 AND WILL CONTINUE
RISING TO NEAR 10.3 FEET BY MONDAY JUNE 16. THE RIVER WILL FALL
BELOW FLOOD STAGE WEDNESDAY JUNE 18.
* AT 10.5 FEET...FLOODING ON AGRICULTURE LAND NEAR THE RIVER
&&
LAT...LON 3595 8948 3600 8940 3589 8932 3584 8940
$$614
WGUS84 KMEG 160022
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
722 PM CDT SUN JUN 15 2014
THE FLOOD WARNING CONTINUES FOR THE OBION RIVER
AND THE S.F. FORK FORKED DEER RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NEXT RIVER STATEMENT WILL BE ISSUED MONDAY.
FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.
DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.
STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE
LATEST RIVER INFORMATION.
&&
TNC045-053-131-170022-
/O.EXT.KMEG.FL.W.0040.000000T0000Z-140617T0300Z/
/OBNT1.1.ER.140609T0335Z.140612T1300Z.140616T2100Z.NO/
722 PM CDT SUN JUN 15 2014
THE FLOOD WARNING CONTINUES FOR
THE OBION RIVER NEAR OBION
* UNTIL MONDAY JUNE 16.
* AT 7 PM SUNDAY THE STAGE WAS 34.5 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 34.0 FEET.
* AT 35.0 FEET...SEVERAL SECONDARY ROADS AND LARGE AREAS OF FARM
LAND ARE FLOODED IN NORTHERN DYER COUNTY. FLOODING IS OCCURRING
AROUND RIVES IN SOUTHEAST OBION COUNTY
&&
LAT...LON 3628 8927 3633 8909 3633 8895 3620 8895
3614 8927
$$
TNC033-045-097-170022-
/O.EXT.KMEG.FL.W.0044.000000T0000Z-140619T1342Z/
/HLST1.1.ER.140610T0025Z.140610T0300Z.140619T0742Z.NO/
722 PM CDT SUN JUN 15 2014
THE FLOOD WARNING CONTINUES FOR
THE S.F. FORK FORKED DEER RIVER NEAR HALLS
* UNTIL THURSDAY JUNE 19.
* AT 7 PM SUNDAY THE STAGE WAS 10.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 10.3 FEET MONDAY JUNE 16.
* FLOOD STAGE IS 9.0 FEET.
* THE RIVER ROSE ABOVE FLOOD STAGE TUESDAY JUNE 10 AND WILL CONTINUE
RISING TO NEAR 10.3 FEET BY MONDAY JUNE 16. THE RIVER WILL FALL
BELOW FLOOD STAGE BY THURSDAY JUNE 19.
* AT 10.5 FEET...FLOODING ON AGRICULTURE LAND NEAR THE RIVER
&&
LAT...LON 3595 8948 3600 8940 3589 8932 3584 8940
$$659
WGUS84 KMEG 161554
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1054 AM CDT MON JUN 16 2014
THE FLOOD WARNING CONTINUES FOR THE OBION RIVER...S.F. FORK FORKED
DEER RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NEXT RIVER STATEMENT WILL BE ISSUED TONIGHT OR SOONER IF CONDITIONS
WARRANT.
FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.
DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.
STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE
LATEST RIVER INFORMATION.
&&
TNC045-053-131-170000-
/O.EXT.KMEG.FL.W.0040.000000T0000Z-140617T0000Z/
/OBNT1.1.ER.140609T0335Z.140612T1300Z.140616T1800Z.NO/
1054 AM CDT MON JUN 16 2014
THE FLOOD WARNING CONTINUES FOR
THE OBION RIVER NEAR OBION
* FROM MONDAY JUNE 16 UNTIL MONDAY JUNE 16.
* AT 10 AM MONDAY THE STAGE WAS 34.0 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 34.0 FEET MONDAY JUNE 16.
* FLOOD STAGE IS 34.0 FEET.
* AT 34.0 FEET...FARM LAND NEAR THE RIVER IS FLOODED
&&
LAT...LON 3628 8927 3633 8909 3633 8895 3620 8895
3614 8927
$$
TNC033-045-097-171554-
/O.EXT.KMEG.FL.W.0044.000000T0000Z-140619T1912Z/
/HLST1.1.ER.140610T0025Z.140610T0300Z.140619T1312Z.NO/
1054 AM CDT MON JUN 16 2014
THE FLOOD WARNING CONTINUES FOR
THE S.F. FORK FORKED DEER RIVER NEAR HALLS
* UNTIL THURSDAY JUNE 19.
* AT 10 AM MONDAY THE STAGE WAS 10.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 10.2 FEET MONDAY JUNE 16.
* FLOOD STAGE IS 9.0 FEET.
* AT 10.5 FEET...FLOODING ON AGRICULTURE LAND NEAR THE RIVER
&&
LAT...LON 3595 8948 3600 8940 3589 8932 3584 8940
$$
AC3What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Jun 8, 12:11 PM CDT, 1 hour 14 minutes earlier.
Area forecast discussion, Jun 8, 12:11 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 1211 PM CDT SUN JUN 8 2014 .UPDATE... UPDATED TO INCLUDE THE 18Z AVIATION DISCUSSION BELOW. JCL && .PREV DISCUSSION... /ISSUED 1034 AM CDT SUN JUN 8 2014/ QUICK UPDATE TO INCREASE POPS FOR WHERE IT IS RAINING AND WILL LIKELY RAIN SHORTLY. EVERYTHING ELSE LOOKS ON TRACK. THUNDERSTORMS THIS MORNING ARE MOVING EAST INTO NORTHWEST MISSISSIPPI...THESE STORMS AT THIS TIME HAVE SOME HEAVY RAIN AND LIGHTNING. NOTHING SEVERE AT THIS TIME. TLSJR PREV DISCUSSION... /ISSUED 450 AM CDT SUN JUN 8 2014/ A FLATTENED UPPER LEVEL RIDGE OF HIGH PRESSURE REMAINS STRETCHED FROM SOUTHERN TEXAS EASTWARD ACROSS THE GULF COAST STATES. THE MID SOUTH REMAINS POSITIONED BENEATH WEST-NORTHWEST FLOW ALOFT ALONG THE NORTHERN PERIPHERY OF THE RIDGE. THIS MEANS THE PRIMARY STORM TRACK WILL REMAIN ACROSS SOUTHERN PORTIONS OF THE MID SOUTH TODAY. AT THE SURFACE...A WEAK COLD FRONT CONTINUES TO SLOWLY DRIFT SOUTH FROM A POSITION ACROSS NORTHEAST ARKANSAS INTO NORTHWEST TENNESSEE EARLY THIS MORNING. THIS FRONT WILL SLOW ITS SOUTHWARD PROGRESS THROUGH THE DAY AND LIKELY STALL SOMEWHERE ACROSS EASTERN ARKANSAS...SOUTHWEST TENNESSEE...INTO NORTHERN MISSISSIPPI. TO THE SOUTH OF THE SYNOPTIC FRONT...THERE REMAINS AN OLD OUTFLOW BOUNDARY FROM EASTERN ARKANSAS ACROSS NORTH MISSISSIPPI. A FEW ISOLATED SHOWERS AND THUNDERSTORMS HAVE FORMED ALONG THIS OUTFLOW BOUNDARY EARLY THIS MORNING...BUT OVERALL THE BOUNDARY REMAINS RATHER INACTIVE. THE AIRMASS SOUTH OF THE SYNOPTIC FRONT WILL CONTINUE TO RECOVER THIS MORNING FROM STRONG CONVECTION THAT OCCURRED ON SATURDAY. A MESOSCALE CONVECTIVE SYSTEM (MCS) HAS PROGRESSED INTO WESTERN ARKANSAS AS OF 09Z AND IS APPROACHING THE LITTLE ROCK METRO AREA AND POINTS SOUTH. THIS CONVECTIVE LINE HAS REMAINED POTENT OVERNIGHT WITH STORMS REACHING SEVERE LIMITS AT TIMES. THIS MCS SHOULD CONTINUE TO MOVE EAST THIS MORNING AND COULD IMPACT AREAS ALONG AND SOUTH OF INTERSTATE 40 AND WEST OF INTERSTATE 55 THIS MORNING. THIS MCS MAY WEAKEN LATER THIS MORNING OVER OUR SOUTHWEST ZONES...BUT AS THE ATMOSPHERE DESTABILIZES AGAIN LATER THIS MORNING INTO THIS AFTERNOON...ADDITIONAL CONVECTION SHOULD REDEVELOP ACROSS THE WARM SECTOR OVER SOUTHERN PORTIONS OF THE FORECAST AREA FROM LATE MORNING THROUGH THE AFTERNOON HOURS. MLCAPES SHOULD EXCEED 2000 J/KG...LI/S LESS THAN -6C...AND MODERATE LAPSE RATES BETWEEN 6.5-7.0 C/KM TO THE SOUTH OF THE FRONT. THIS INSTABILITY COMBINED WITH MID LEVEL FLOW AROUND 40 KTS SHOULD ALLOW FOR A FEW STRONG TO SEVERE THUNDERSTORMS TODAY OVER SOUTHERN PORTIONS OF THE REGION. THE PRIMARY SEVERE WEATHER THREAT SHOULD REMAIN DAMAGING WINDS AND LARGE HAIL. LOCALIZED HEAVY RAINFALL MAY ALSO OCCUR WITH ANY STORMS THROUGH THE DAY. AREAS NORTH OF THE STALLING FRONT SHOULD GET A BREAK FROM THE STORMY WEATHER WITH MAINLY DRY CONDITIONS ALONG WITH SLIGHTLY LOWER DEWPOINTS AND TEMPERATURES. AN UPSTREAM SHORTWAVE OVER THE NORTHERN ROCKIES TODAY WILL DIG ACROSS THE SOUTHERN PLAINS AND CUT OFF INTO A POTENT UPPER LOW OVER THE SOUTHERN PLAINS THROUGH MONDAY. A LEAD SOUTHERN STREAM SHORTWAVE WHICH IS HELPING TO SUSTAIN CONVECTION OVER THE RED RIVER VALLEY THIS MORNING SHOULD EJECT OUT AHEAD OF THE WESTERN TROUGH AND INTO THE MID SOUTH BY LATER THIS EVENING AND OVERNIGHT. THE STALLED BOUNDARY OVER SOUTHERN PORTIONS OF THE REGION THIS EVENING SHOULD LIFT BACK NORTH OVERNIGHT IN RESPONSE TO THE FALLING HEIGHTS OVER THE PLAINS. AS THE LEAD SHORTWAVE INTERACTS WITH THIS FRONT...A NEW MCS SHOULD FORM THIS EVENING OVER ARKANSAS AND MOVE NORTHEAST AND IMPACT THE WESTERN HALF OF THE FORECAST AREA TONIGHT. THIS MCS SHOULD LIFT NORTHEAST OF THE AREA LATER MONDAY MORNING AS THE LEAD SHORTWAVE DEPARTS. A SERIES OF UPPER SHORTWAVES SHOULD ROTATE THROUGH THE BASE OF THE UPPER LOW AS IT SLOWLY MOVES EAST THROUGH MID WEEK. THE ATMOSPHERE SHOULD REMAIN QUITE MOIST AND UNSTABLE AS THE SURFACE FRONT LIFTS NORTH OF THE REGION ON MONDAY. SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS SHOULD IMPACT THE MID SOUTH FROM MONDAY AFTERNOON THROUGH WEDNESDAY. THERE WILL LIKELY BE ADDITIONAL SEVERE WEATHER ALONG WITH AN ENHANCED THREAT FOR FLASH FLOODING FROM HEAVY RAINFALL. AN ADDITIONAL FLASH FLOOD WATCH MAY BE REQUIRED OVER SOME OR ALL OF THE MID SOUTH BEGINNING LATER TONIGHT OR MONDAY...THROUGH MIDWEEK. THE UPPER LEVEL LOW WILL FINALLY MOVE EAST BY THURSDAY WITH AN OVERALL REDUCTION IN CONVECTIVE COVERAGE AND WARMER TEMPERATURES. THE UPPER FLOW QUICKLY TRANSITIONS BACK TO NORTHWESTERLY ALOFT FOR THE END OF THIS WEEK AND INTO NEXT WEEKEND. ADDITIONAL UPPER LEVEL DISTURBANCES WILL TRAVERSE THIS FLOW ALOFT AND RESULT IN ADDITIONAL CHANCES FOR SHOWERS AND THUNDERSTORMS THROUGH THE EXTENDED FORECAST PERIOD. JLH && .AVIATION... 18Z TAF CYCLE (08/18Z-09/18Z) MVFR CEILINGS ARE POSSIBLE AT KMKL AND KTUP EARLY THIS AFTERNOON...OTHERWISE VFR CONDITIONS WILL OCCUR AT THE TAF SITES THIS AFTERNOON AND EVENING. A WARM FRONT WILL LIFT THROUGH THE REGION LATE TONIGHT AND MONDAY MORNING. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP BEGINNING AFTER 06Z AND CONTINUING THROUGH THE REMAINDER OF THE PERIOD...CONDITIONS GRADUALLY BECOMING PREDOMINATELY MVFR. WINDS THIS AFTERNOON N-NE 7-8 KTS. WINDS TONIGHT AND MONDAY MORNING TURNING TO THE EAST THEN SE AT 5-8 KTS. JCL && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jun 8, 4:54 AM CDT, 8 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 454 AM CDT SUN JUN 8 2014 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-091200- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 454 AM CDT SUN JUN 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS PORTIONS OF EASTERN ARKANSAS INTO NORTH MISSISSIPPI. THE PRIMARY SEVERE WEATHER RISKS WILL BE DAMAGING WINDS AND LARGE HAIL. LOCALIZED HEAVY RAINFALL AND FLOODING WILL ALSO BE A THREAT IN THESE AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO IMPACT THE FORECAST AREA THROUGH THE FIRST HALF OF NEXT WEEK. THERE WILL LIKELY BE A CONTINUED THREAT FOR ADDITIONAL SEVERE STORMS AND FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION MAY BE NEEDED TODAY ACROSS SOUTHERN PORTIONS OF THE MID SOUTH. ADDITIONAL SPOTTER ACTIVATION MAY BE NEEDED OVER THE NEXT SEVERAL DAYS DUE TO THE CONTINUED THREAT FOR SEVERE STORMS AND FLOODING. STORM SPOTTERS...EMERGENCY MANAGEMENT...AND LAW ENFORCEMENT OFFICIALS ARE URGED TO REPORT ANY WIND DAMAGE...LARGE HAIL...OR FLOODING TO THE NATIONAL WEATHER SERVICE IN MEMPHIS TENNESSEE. JLH
In the hours before
Local storm report, Jun 8, 9:03 AM CDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
903 AM CDT SUN JUN 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HEAVY RAIN 3 S JACKSON 35.59N 88.83W
06/07/2014 M1.65 INCH MADISON TN CO-OP OBSERVER
1.65 INCHES OF RAIN FELL IN 2 HOURS.
0630 PM TSTM WND DMG 3 S JACKSON 35.59N 88.83W
06/07/2014 MADISON TN CO-OP OBSERVER
LARGE TREE LIMBS DOWN. BIG TREES DOWN ON D ST...N
MISSOURI ST...BUTLET ST...AND RAINS SPRINGS RD. POWER
OUTAGE.
&&
ZDMLocal storm report, Jun 8, 9:53 AM CDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
953 AM CDT SUN JUN 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND DMG OXFORD 34.36N 89.53W
06/07/2014 LAFAYETTE MS EMERGENCY MNGR
IN LAFAYETTE COUNTY A FEW TREES HAVE BEEN BLOWN DOWN AND
A FEW POWER OUTAGES REPORTED.
&&
ZDMLocal storm report, Jun 8, 10:38 AM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1038 AM CDT SUN JUN 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM TSTM WND DMG W PONTOTOC 34.25N 89.01W
06/07/2014 PONTOTOC MS EMERGENCY MNGR
TWO HOUSES WITH MAJOR DAMAGE INCLUDING A ROOF OFF...TWO
ADDITIONAL HOUSES WITH MINOR DAMAGE. TREES DOWN.
&&
ZDMThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:18 PM CDT | Severe Thunderstorm Warning | MEG | Decatur, Hardin, McNairy | 57 min |
| Jun 7, 7:51 PM CDT | Flash Flood Warning | MEG | Fayette, Hardeman | 3 hr |
| Jun 8, 3:55 PM CDT | Flash Flood Watch | MEG | Benton, Carroll, Chester, Crockett, Decatur, Dyer and 15 more | 51 hr |
Nearby
River Flood Warnings in Tennessee, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.